MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 06/23/2023, it was reported by a sales representative via sems that (2) ar-3210-0025 camera heads are producing a yellow screen and are unable to white balance.This occurred during a case, with no patient effect reported.There was no additional information provided, additional information has been requested.
 
Additional Manufacturer Narrative
(no problem found) the evaluation did not identify any issues relevant to the reported event.

Brand Name
4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17324912
Report Number1220246-2023-07159
Device Sequence Number6319239
Product Code GCJ
UDI-Device Identifier00888867197053
UDI-Public00888867197053
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO
Device Catalogue NumberAR-3210-0025
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer06/23/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown